# SDR 96FDEA00590

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 651862588
- Condition: Cracked
- Location: Bs 1082
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0540 AND 045, WHILE WORKING NR 0254 FOUND AFT CARGO DOOR NR 2 FROM BOTTOM, I/B L-ANGLE TO BE CRACKED IN RADIUS.  REMOVED AND REPLACED L-ANGLE SRM 52-30-1.
